# SDR SWIA201231175

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 16,440 hours, 9,775 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN NR 4 TIRE BURST.  (FLT 4666)  REPLACED RIGHT OUTBOARD MAIN NR 4 MLG TIRE.  P/N: 90001200-1 S/N OFF: FEB07-0960
